# SDR UALA2012083004870

- Difficulty date: August 29, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 90,156 hours, 14,348 cycles
- Engine: Pwa PW4060
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861CAB
- Part serial: 01927
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRSPEED INDICATOR FLUX, RTFL.  ACCOMPLISHED LEFT ADC BITE PROC PER FIM 34-12-00.  THE FAULT DISPLAY INDICATES 1.  PLEASE REPLACE LEFT ANGLE OF ATTACK SENSOR PER MM.  RPL'D LT ANGLE OF ATTACK PER MM, OPS NORMAL.  REPLACED LEFT ADC PER MM.  ALL INDICATIONS NOW NORMAL.  ACCOMPLISHED MCDP TEST 30 PER MM 22-00-02, NO CURRENT FAULTS INDICATED.  SEE SMC 4 FOR FURTHER WORK TO BE ACCOMPLISHED.
